# SDR USAA2014080800008

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 5220 · Emergency Exits
- Part: Guide Plate
- Part number: D5227904320000
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LT AFT EMER EXIT DOOR GUIDE PLATE CRACKED.  R & R GUIDE PLATE IAW SRM  51-42-11-001.
